Volvo Cup - Monday 2nd September

    Share
    avatar
    steviejb
    Admin

    Posts : 588
    Join date : 2013-06-18
    Age : 30
    Location : Bristol, UK

    Volvo Cup - Monday 2nd September

    Post by steviejb on Sun 1 Sep - 10:24

    Welcome to the Volvo Cup!

    On Monday, two historic super tourers will do battle around a selection of British tracks to decide which is the ultimate Volvo touring car! In the blue and yellow corner, we have the highly successful Volvo S40. The car took race victories in both the STCC and BTCC during the late 90's, with Rickard Rydell winning the BTCC crown in 1998. During it's last appearance in Britain, Rydell took a memorable double victory (it was actually utterly dominant and not memorable at all, but hey it's got to sound good, right? Right???) to sign off in style. In the other blue and yellow corner we have one of the worst touring cars from the super touring era. That's right, it was more renowned for how much you could store in the boot than how fast it could go, it can only be the hideous and terrible Volvo 850 Estate! During its only season, Rickard Rydell finished a grand total of 271 points behind the 1994 champion (Gabriele Tarquini) to confirm how truly terrible it was.

    Here's Rickard Rydell taking pole (uh huh) around Bathurst....


    ....meanwhile, here's the 850 failing.


    Format & Info
    We'll be running 3 x 15 minute races on the roller-coaster Brands Hatch Indy circuit. Qualifying will set the grid for race one, race one results will set the grid for race two, with a full field inversion race three. We'll have five minutes between each race to set the grid and update the points. The winner of the event will be the driver who claims the most points over the three races.

    Server name: SIM RACE ONLINE
    Password: rpm
    Practice - 2pm EST (1 hour)
    Qualifying - 3pm EST (10 minutes)
    Warm up - 3:10pm EST (5 minutes)
    Race 1 - 3:15pm EST (15 minutes)

    Evening Run:
    Practice - 7pm EST (1 hour)
    Qualifying - 8pm EST (10 minutes)
    Warm up - 8:10pm EST (5 minutes)
    Race 1 - 8:15pm EST (15 minutes)

    Mod
    Volvo Cup (click me)

    Track
    Brands Hatch (hey, click me too!)
    Snetterton

    avatar
    steviejb
    Admin

    Posts : 588
    Join date : 2013-06-18
    Age : 30
    Location : Bristol, UK

    Re: Volvo Cup - Monday 2nd September

    Post by steviejb on Sun 1 Sep - 22:03

    I guess I should mention that the server is up. Very Happy

    Paul Schuman

    Posts : 20
    Join date : 2013-06-20

    Re: Volvo Cup - Monday 2nd September

    Post by Paul Schuman on Mon 2 Sep - 0:30

    And for the truly bold among you, we will also be having an evening fun run with the same cars. Practice will begin at 7 EST, Qualifying at 8 EST, Warmup at 810 and Race 1 and 8.15. It will follow the same format as the afternoon fun run except it will be held around *drumroll please* Snetterton. Will this lead to a duel between the US and EU winners to settle who is the ultimate Swedish Viking once in the are?

    There's only one way to find out: Show up!
    avatar
    Nick Woodbury

    Posts : 48
    Join date : 2013-06-30

    Re: Volvo Cup - Monday 2nd September

    Post by Nick Woodbury on Mon 2 Sep - 23:05

    Fun fun fun!
    avatar
    jabber09

    Posts : 10
    Join date : 2013-06-25

    Re: Volvo Cup - Monday 2nd September

    Post by jabber09 on Tue 3 Sep - 1:30

    And Schuman wins!

    Sponsored content

    Re: Volvo Cup - Monday 2nd September

    Post by Sponsored content


      Current date/time is Sat 18 Nov - 6:14